# SDR AMTA200700235

- Difficulty date: May 13, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DEBRIEF STRONG ODOR ON DESCENT.  ODOR LINGERS IN COCKPIT. CREW STATES PRESSURE PROBLEM AT 22,000 FT WITH RT PACK OPERATING.  (95344)  PERFORMED FIM 21-00-00-810-802, FTD-21-05001, MM 21.  AC HAS NO FUMES AT THIS TIME.  OK FOR SERVICE.  (K)
